Originally Posted by Extr3m3ster
I am taking Vitamin D 50,000 IU twice a week, 75 mcg levothyroxine daily.
Be very sure that the D you're taking is D3
- cholecalciferol, not
D2 - ergocalciferol. It will say what it is on the label. Many prescription-strength Ds are D2, and that's absolutely useless for raising D levels. I think it's criminal that the stuff is even manufactured. Terrible waste of money.
Your thyroid is horribly under-replaced, and being hypothyroid can have a profound effect on appetite. That may be what's happening to you.
I would also check the side effects for Metformin. There may be appetite effects from that, too.
This doesn't have to be "as good as it gets". You just need to educate yourself about thyroid replacement, to get a feel for what you particularly need to optimize it, and to demand better from your doctor until you feel your "normal" self. MDs tend to treat by the textbook, but we are not textbooks. Don't allow this to happen to you.